Another potentially detrimental health effect related to smoking that has implications for care of older adults is the potential for altering the effects of medications. Interactions can occur in people who smoke or use nicotine products (including smokeless tobacco) and in people who have recently quit smoking. Interactions can be due directly to the physiologic effects of nicotine or they may be caused by the hydrocarbons in tobacco smoke, which can affect hepatic metabolism of some medications. Additional information and examples of drug–nicotine interactions are discussed in Chapter 8.
Identify 2 medications affected by nicotine. What changes can it cause? How would you address this with your patients?
please do at least 300 words with in text citation and reference
Save your time - order a paper!
Get your paper written from scratch within the tight deadline. Our service is a reliable solution to all your troubles. Place an order on any task and we will take care of it. You won’t have to worry about the quality and deadlinesOrder Paper Now